I am suffering from irregular bowel. I feel burning sensation in the stomach and anus. If I eat anything spicy, I need to go to restroom immediately. My poop smells and is semisolid, sometimes watery but not like diarrhea. I am suffering with this condition for past one year. I am taking Clindamycin over a week now. What could it be? What can I do to improve my condition? Please help.
Welcome to icliniq.com.
Revert back with the answers for the above questions to a medical gastroenterologist online --> https://www.icliniq.com/ask-a-doctor-online/medical-gastroenterologist
My eyes are mostly red. I used to sleep for 8 hours, still I feel tired and sleepy. There is no history of weight loss, abdominal pain, diabetes and blood in stool. I can here sounds in my stomach like burps. I feel bloating and also I am belching often.
Welcome back to icliniq.com.
For further information consult a medical gastroenterologist online --> https://www.icliniq.com/ask-a-doctor-online/medical-gastroenterologist
Was this answer helpful?|
Query: Hi doctor, I realize I have IBS symptoms and they seem to be related to SIBO. I need your advice on how to treat it effectively. Here are some symptoms and test results. Leaky gut or intestinal permeability with multiple food intolerances. Seems to have hydrogen sulfide based SIBO, severe farting... Read Full »
Article Overview: Irritable bowel syndrome is one of the annoying gastrointestinal tract diseases because of the chronic nature of the disease and the variety of symptoms that can interfere with your daily life. Read Article
Irritable bowel syndrome is a functional disturbance of colonic motility without organic causes. IBS is characterized by abdominal pain and altered bowel habits. Causes: Unknown, but psychological disturbance plays a role. Symptoms: IBS is known to have a long history with long interval pe... Read Article
Article Overview: Antibiotic-associated diarrhea (AAD) is the passing of watery stools after taking antibiotics. It results from infection by antibiotic-resistant pathogens. Read Article
The consequences of long-term antibiotic administration are diarrhea, antibiotic resistance, impaired immunity, increased cost of treatment, organ failures and deaths and reduction in beneficial phytoestrogens. Antibiotic-associated diarrhea (AAD) is unexplained diarrhea associated with the use of a... Read Article
Ask your health query to a doctor online?Ask a Medical Gastroenterologist Now